I am brand new to this group. I just found you by accident or on purpose, hard to know. Something compelled me to check side effects of Rituxin. I am in my third relapse of B-cell, non-hodgkins lymphoma, indulent kind...if one wants to believe that it is indulent. I think it has taken over my life pretty fast. Nonetheless, in 2000 it was discovered in my spleen. Of course they did not know it until my spleen was removed. I was in remission until March, 2006 when they have found enlarged nodes in my abdomen. At that time, I was placed on Rituxin infusions and then maintenance until August, 2008. I has received scans initially every three months, then six months thereafter until March, 2010 when they found 5 slightly enlarged nodes. They wanted me to wait for 6 months to get a PET-scan. Of course being a bit bent out of shape over having to wait that long, I finally was given the PET-scan in early August. It was verified that I was again in relapse on August 10th. Since, I have received two Rituxin infusions which I have found to be the worst after effects I have experienced from a drug in my life. The first week included HEADACHES, nausea, entire body aches for two days. This past week was worse; HEADACHES-nonstop, vomitting, diarrhea, stomach pain, entire body aches. I also have RA and fibromyalgia so I thought the body pain was a result of those two reasons. Then I read via this place under the topic of Rituxin side effects, I am not alone. I feel almost insulted by my dr. who never talked about the possibility of this happening. The first infusion this round, they gave me steroids plus nausea meds. plus Benadryl before the infusion. Shortly after the infusion was started, I began having itching inner ears and throat. They stopped the infusion and ran more steriods through before they continued. Then it was easy sailing until that night when I was strickened with total body pain at 2:00 a.m. My husband drew me a hot bath which helped completely and I was able to sleep. But the headaches go on and on....infinity!! This second time, the awful stuff did no start until the 2nd evening when I became violently ill with vomitting. It has taken days for me to recover except for the HEADACHES. I capitalize it because the HEADACHES are that bad. Anybody else know what is going on with this? Any feedback would be greatly appreciated. And, I hope this is a nice place to be since I really need some friends right now who know what this is like? Thanks so much in advance. Jeannette
P.S. Excuse any typos, I am not too concerned, are you?